Thx for the responses. yes, I'm fasting before the test. I was concerned b/c I had seen blood sugar changes listed as a side effect that could lead to diabetes in some cases, even tho it is still in the normal range, I was surprised to see it rise so soon. good to hear it's happened to others and resolved after Tx. Thx again...
You don't seem in any danger at 90 glucose. Did you mention already if you were fasting each time you too the test. I assume you realize that you should be, but who knows. It can't hurt to ask.
My blood sugar consistently ran a little high during my entire treatment. Once I stopped it returned to normal. Some people also experience low blood sugar while on treatment. A reading of 90 is not concerning at all and is actually quite a normal read.
Thank you both for the good advice.:)
90 is still normal and not diabetic !
what else changed from before , you walk a lot less.
if you keep the same diet but burn less energy your blood sugar will likely increase
some follow a low GI diet on tx others SVR by mostly eating ice cream
if you are really concerned do a fasting insulin and glucose test from the same blooddraw
and calculate your HOMA score for insulin resistants.
Why would you think you’re at risk for diabetes? The reference range for fasting blood glucose is <99, I believe. Occasional increases are to be expected; prediabetes isn’t suspected until several fasting BG tests are between 100 and 125.
Fatigue is very common with HV therapy; don’t be surprised if you sleep much more than you’re accustomed to. You do want to keep an eye on hemoglobin, as well as white blood cells (absolute neutrophils, actually) and platelets.
Remain hydrated, exercise as much as you feel comfortable doing, and if you experience body pain or headaches, you might consider taking a Tylenol (acetaminophen) before your IFN injections.
Good luck and welcome to the discussion group—